# SDR EISA20010094

- Difficulty date: June 8, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- Aircraft time: 81,944 hours, 56,817 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Rivet
- Part number: HLT4286
- Part serial: NSN
- Condition: Sheared
- Component: Rivet, Boeing
- Component part number: HLT4286
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET MIGRATED AT 1183 BULKHEAD AFT LT. SIDE 12" O/B OF DOOR CUT-OUT & 10" BELOW DOOR TOP (EO)FOUND DURING B-2 CHECKCORRECTIVE ACTION:CUT-OFF HEAD OF TRAPPED (MIGRATING) RIVET PER E.O. #01-163. INSTALLED TWO EACH HLT 428-6 HILOCS IAW E.O. #01-163 & SEALED WITH PR 1422 B1/2 IAW E.O. #01-163 WITH APPROVED 8110-3 DATED 6/7/01
